Metrics

From
The Modified Bi-quintic B-spline Base Functions: An Application to Diffusion Equation by S. Kutluay and N. M. Yagmurlu International Journal of Partial Differential Equations and Applications. 2017, 5(1), 26-32 doi:10.12691/ijpdea-5-1-4
Views
11194
Html 10331
Abstract 863
12 August 2017 (publication date) through 02 December 2020 *
12.93 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6558
PDF1447
Epub775
XML783
PPT2181
Figures1173
Tables199
Export: 2360
RIS697
BibTex890
Endnote773
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com